# SDR 95FDEAOO739

- Difficulty date: June 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N104FE
- Make and model: Boeing 727-22C
- Aircraft serial: 19198
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC15201434
- Condition: Corroded
- Location: Bs 360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NRO-781, CORROSION ON SEAT TRACK FLANGE AT BS 360 LBL 60 WL 208.1.  REMOVED CORROSION ON SEAT TRACK FLANGE AT BS 360 LBL 60 WL 208.1, IAW FEDEX SRM 53-10-01.
